# SDR UIEA2021021800349

- Difficulty date: February 18, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 106,837 hours, 16,087 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 7674601
- Part serial: JK17600
- Condition: Damaged
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THRU 15000, NOTICED COCKPIT GETTING EXTREMELY HOT.  47 DEGREES C FLIGHT DECK, 40C MAIN DECK FOUND VALVE DAMAGED.  REMOVED AND REPLACED FLOW CONTROL VALVE IAW AMM 21-51-01/401.  ZONE TEMP CONTROL SYSTEM OPS NORMAL REF AMM 21-61-00.
